ResearcherID Thomson Reuters  

Volkov, Mikhail V.
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: F-1407-2014
URL: http://www.researcherid.com/rid/F-1407-2014
ORCID: http://orcid.org/0000-0002-9327-243X
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  8  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: The finite basis problem for Kauffman monoids
 Author(s): Auinger, K.; Chen, Yuzhu; Hu, Xun; et al.
 Source: Algebra Universalis Volume: 74 Issue: 3-4 Pages: 333-350 Published: 2015
 Times Cited: 7
 DOI: 10.1007/s00012-015-0356-x
added
19-Oct-15
2.  Title: Unary enhancements of inherently non-finitely based semigroups
 Author(s): Auinger, K.; Dolinka, I.; Pervukhina, T. V.; et al.
 Source: Semigroup Forum Volume: 89 Issue: 1 Pages: 41-51 Published: 2014
 Times Cited: 4
 DOI: 10.1007/s00233-013-9509-4
added
19-Oct-15
3.  Title: P(L)AYING FOR SYNCHRONIZATION
 Author(s): Fominykh, F. M.; Martyugin, P. V.; Volkov, M. V.
 Source: International Journal of Foundations of Computer Science Volume: 24 Issue: 6 Pages: 765-780 Published: 2013
 Times Cited: 2
 DOI: 10.1142/s0129054113400170
added
21-Apr-14
4.  Title: Equational theories of semigroups with involution
 Author(s): Auinger, Karl; Dolinka, Igor; Volkov, Mikhail V.
 Source: Journal of Algebra Volume: 369 Pages: 203-225 Published: 2012
 Times Cited: 11
 DOI: 10.1016/j.jalgebra.2012.06.021
added
21-Apr-14
5.  Title: Matrix identities involving multiplication and transposition
 Author(s): Auinger, Karl; Dolinka, Igor; Volkov, Mikhail V.
 Source: Journal of the European Mathematical Society Volume: 14 Issue: 3 Pages: 937-969 Published: 2012
 Times Cited: 7
 DOI: 10.4171/jems/323
added
21-Apr-14
6.  Title: LIMIT VARIETIES GENERATED BY COMPLETELY 0-SIMPLE SEMIGROUPS
 Author(s): Lee, Edmond W. H.; Volkov, Mikhail V.
 Source: International Journal of Algebra and Computation Volume: 21 Issue: 1-2 Pages: 257-294 Published: 2011
 Times Cited: 10
 DOI: 10.1142/s0218196711006169
added
21-Apr-14
7.  Title: CHARACTERIZATION OF GROUP RADICALS WITH AN APPLICATION TO MAL'CEV PRODUCTS
 Author(s): Almeida, Jorge; Margolis, Stuart; Steinberg, Benjamin; et al.
 Source: Illinois Journal of Mathematics Volume: 54 Issue: 1 Pages: 199-221 Published: 2010
 Times Cited: 3
added
21-Apr-14
8.  Title: On divisors of semigroups of order-preserving mappings of a finite chain
 Author(s): Fernandes, V. H.; Volkov, M. V.
 Source: Semigroup Forum Volume: 81 Issue: 3 Pages: 551-554 Published: 2010
 Times Cited: 3
 DOI: 10.1007/s00233-010-9257-7
added
21-Apr-14
9.  Title: On divisors of semigroups of order-preserving mappings of a finite chain
 Author(s): Fernandes, V. H.; Volkov, M. V.
 Source: Semigroup Forum Volume: 81 Issue: 3 Pages: 551-554 Published: 2010
 Times Cited: 3
 DOI: 10.1007/s00233-010-9257-7
added
19-Oct-15
10.  Title: PERIODIC ELEMENTS OF THE FREE IDEMPOTENT GENERATED SEMIGROUP ON A BIORDERED SET
 Author(s): Easdown, D.; Sapir, M. V.; Volkov, M. V.
 Source: International Journal of Algebra and Computation Volume: 20 Issue: 2 Pages: 189-194 Published: 2010
 Times Cited: 6
 DOI: 10.1142/s0218196710005583
added
21-Apr-14
publication(s)  
First Page Previous Page Page   of  8  Go Next Page Last Page
  Sort by:    Results per page: